MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CHEMISTRY CALIBRATOR (CHEM CAL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. CHEMISTRY CALIBRATOR (CHEM CAL)
Model Number CHEMISTRY CALIBRATOR (CHEM CAL)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens headquarter support center (hsc) specialist reviewed the information in the complaint.There was no patient diagnosis information associated with these results.There was not enough information provided to determine if the bias or change in recovery is due to change in diagnosis, patient condition, change in calibrator lot, reagent lot or instrument performance.The cause of the discordant, falsely depressed creatinine results is unknown.Advia chemistry calibrator lot 135808 is performing as intended.No further evaluation of the device is required.Mdr 2432235-2018-00151 was filed for the same issue.
 
Event or Problem Description
Discordant, falsely depressed creatinine (enzymatic method) results were obtained on the advia chemistry enzymatic creatinine_2 (ecre_2) assay.The discordant result was obtained after the assay was calibrated using a new lot of calibrator.The discordant results was not in alignment with previous results of the samples.It is not known if any of the discordant results were reported to physician(s).There are no known reports of patient intervention due to the discordant creatinine results.There are no known reports of a delay in administering treatment or medical intervention to the patients due to the discordant creatinine results.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2018-00152 was filed on 12-apr-2018.Additional information (28-may-2018): additional information was obtained from the siemens customer care center (ccc) specialist.The results obtained with advia chemistry calibrator lot 135808 were part of a comparison study between the results obtained with calibrator lot 135808 and the previous calibrator lot.Quality control materials were in range during the time of the comparison study.The cause of the discordant, falsely depressed creatinine results is unknown.Advia chemistry calibrator lot 135808 is performing as intended.No further evaluation of the device is required.Mdr 2432235-2018-00151_s1 was filed for the same issue.

Brand Name
CHEMISTRY CALIBRATOR (CHEM CAL)
Common Device Name
CHEMISTRY CALIBRATOR (CHEM CAL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key7426996
Report Number2432235-2018-00152
Device Sequence Number1417669
Product Code JIX
UDI-Device Identifier00630414223414
UDI-Public00630414223414
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberCHEMISTRY CALIBRATOR (CHEM CAL)
Device Lot Number135808
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1